# SDR DLM88071052

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 42,362 hours, 31,878 cycles
- Engine: Pwa JT8D219
- Engine time: 39,229 hours, 29,681 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX502223
- Condition: Failed
- Location: Nr 1 Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

AT ALT 230 CLEAN CONFIG LEFT HYD SYSTEM PRESSURE WENT TO ZERO.  RAN CHECKLIST AND PER PROCEDURES REGAINED LEFT SYS PRESSURE AFTER TURNING ON AUX AND TRANS PUMPS.  REPLACED LT ENGINE HYD PUMP, CASE DRAIN AND IN LINE PRESS FILTERS.  RAN ENGINE CKS OK.  LEAK CK OK.
